Osaka Journal of Mathematics

Tilting complexes for group graded algebras, II

Andrei Marcus

Full-text: Open access

Abstract

We construct derived equivalences between group graded symmetric algebras, starting from equivalences between their $1$-components obtained via a construction of J. Rickard. This applies to the verification of various cases of Broué's abelian defect group conjecture.

Article information

Source
Osaka J. Math., Volume 42, Number 2 (2005), 453-462.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494388

Mathematical Reviews number (MathSciNet)
MR2147726

Zentralblatt MATH identifier
1087.20010

Citation

Marcus, Andrei. Tilting complexes for group graded algebras, II. Osaka J. Math. 42 (2005), no. 2, 453--462. https://projecteuclid.org/euclid.ojm/1153494388


Export citation